# SDR CALA2017090103004

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 49,133 hours, 19,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF 122 LIGHT OCCASIONALLY FLICKERS ON  ABOVE DOOR R2 EMERGENCY LIGHTS AT R2 DOOR FAILED OPERATIONAL TEST.   R & R BATTERY POWER SUPPLY, OPS CHECKED GOOD, AMM 33-51-06
